# SDR ASAA1057199

- Difficulty date: January 4, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,654 hours, 3,740 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN EADI FD FLAG IN VIEW.  FOUND AFCS "WARN / LIGHT BAT" C/B OUT.  RESET SAME REF MM 20 60 01.  PULLED & RESET "A" CHANNEL AFCS DC C/B.  OPS CHECK "A" CHANNEL FCC GOOD.  REF MM 22 11 33/401 DFCS BITE GP 35 PASS.
